Multiple choice axioms and axioms of choice for finite sets
Fundamenta Mathematicae, Tome 57 (1965) no. 3, pp. 247-252
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_57_3_247_252,
author = {M. Bleicher},
title = {Multiple choice axioms and axioms of choice for finite sets},
journal = {Fundamenta Mathematicae},
pages = {247--252},
year = {1965},
volume = {57},
number = {3},
doi = {10.4064/fm-57-3-247-252},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-57-3-247-252/}
}
TY - JOUR AU - M. Bleicher TI - Multiple choice axioms and axioms of choice for finite sets JO - Fundamenta Mathematicae PY - 1965 SP - 247 EP - 252 VL - 57 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-57-3-247-252/ DO - 10.4064/fm-57-3-247-252 LA - en ID - 10_4064_fm_57_3_247_252 ER -
M. Bleicher. Multiple choice axioms and axioms of choice for finite sets. Fundamenta Mathematicae, Tome 57 (1965) no. 3, pp. 247-252. doi: 10.4064/fm-57-3-247-252
Cité par Sources :